# SDR A6WA2018071345934

- Difficulty date: July 13, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 37,903 hours, 35,662 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Crushed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING LANDING GEAR UP RECEIVED GEAR DISAGREE WARNING AND NOSE DOOR OPEN WARNING MESSAGES. C/W QRH MESSAGES CLEARED ON GEAR EXTENSION PLAN TO CHANGE CRUSHED NLG HARNESS.
